# SDR IXXA10WSAP007S

- Difficulty date: December 27, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Corroded
- Location: Zone 400
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND CORROSION ON NR 1 PYLON LT AND RT UPPER HINGE FAIRING SUPPORT.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMIT’S. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-10-02 REV 101, AND SRM 51-20-01 REV 101.
